Skip to main content
Article
Tight Representation of Logical Constraints as Cardinality Rules
Mathematical Programming
  • John N. Hooker, Carnegie Mellon University
  • Hong Yan, Hong Kong Polytechnic University
Date of Original Version
6-1-1995
Type
Article
Abstract or Description

We address the problem of finding a "tight" representation of complex logical constraints in a mixed integer programming model by describing a convex hull representation of cardinality rules.

DOI
10.1007/s101070050061
Citation Information
John N. Hooker and Hong Yan. "Tight Representation of Logical Constraints as Cardinality Rules" Mathematical Programming Vol. 85 (1995) p. 363 - 377
Available at: http://works.bepress.com/jnhooker/76/